# SDR SWAA2022120667973

- Difficulty date: November 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24, BS 500A+6, 500A+14, 500B+14, 500C+2, 500C+6, 500C+10, 500C+14.   REMOVED CORROSION  IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, PARA 4A (2), FIG 103, DETAIL D.   FABRICATED, LOCATED, AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 143A7501.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02.  WORK COMPLETE.
